# SDR AALA20160808006

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 49,757 hours, 7,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015643
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY AND ACCOMPLISHED AN OPS CHECK IAW AMM 33-51-06. SYSTEM CHECKED NORMAL.
